I have continuous fasciculations in the limbs and torso, popping in my back, and most recently I wake up at night with a tightness beginning in my neck and travelling up to my jawline....as well as vibrations occurring so quickly that they create an annoying hum...it won't let me sleep! Been to neuro twice...EMG is normal. Says it's most likely Benign Fasciculation Syndrome. Taking sleeping pills and just started lexapro (only starting with 1/2 pill daily, beginning only 3 days ago). Neither seems to help. Could the lexapro be making it worse? Is there anyone else out there who has found a way to rest with symptoms like these? THANKS for any response.
I also have the same problem with the all over twitching. I started lexapro 1 month ago. It was realy tough at first to make it through the side affects, and the twitching did get a little worse for a few days, but if your as anxious as I was about the twitching I would recomend you give it a little time. It takes about a month to work completly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.